Alert archive / Alabama / Small Craft Advisories in 2019

Small Craft Advisory 41, NWS Mobile, AL

October 30, 2019

NWS Mobile, AL issued this small craft advisory at Oct 30, 2019, 3:18 PM CDT. It took effect at Oct 31, 2019, 7:00 AM CDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2019, 3:18 PM CDT (20:18 UTC)
In effect from
Oct 31, 2019, 7:00 AM CDT
Expired
Nov 1, 2019, 11:50 AM CDT
In force
29 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

836 
WHUS74 KMOB 302018
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
318 PM CDT Wed Oct 30 2019

GMZ630>636-650-655-670-675-310430-
/O.NEW.KMOB.SC.Y.0041.191031T1200Z-191101T1700Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
318 PM CDT Wed Oct 30 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THURSDAY TO NOON CDT
FRIDAY...

The National Weather Service in Mobile has issued a Small Craft
Advisory, which is in effect from 7 AM Thursday to noon CDT
Friday. 

* WINDS...Northwest to North 20 to 30 knots with gusts to gale
  force.

* WAVES/SEAS...3 to 5 feet nearshore building to around 10 feet
  well offshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
6 follow-up statements
518 
WHUS74 KMOB 310311
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1011 PM CDT Wed Oct 30 2019

GMZ630>636-650-655-670-675-311115-
/O.CON.KMOB.SC.Y.0041.191031T1200Z-191101T1700Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1011 PM CDT Wed Oct 30 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO
NOON CDT FRIDAY...

* WINDS...Northwest to North 20 to 30 knots with gusts to gale 
  force. 

* WAVES/SEAS...3 to 5 feet nearshore building to around 10 feet 
  well offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
718 
WHUS74 KMOB 310952 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
452 AM CDT Thu Oct 31 2019

GMZ630>636-650-655-670-675-010000-
/O.CON.KMOB.SC.Y.0041.191031T1200Z-191101T1700Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
452 AM CDT Thu Oct 31 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT FRIDAY...

* WINDS...Northwest to North 20 to 30 knots with higher gusts. 

* WAVES/SEAS...3 to 6 feet nearshore building to around 10 feet 
  well offshore. Bays and sounds 1 to 3 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
117 
WHUS74 KMOB 312246
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
546 PM CDT Thu Oct 31 2019

GMZ630>636-650-655-670-675-010700-
/O.CON.KMOB.SC.Y.0041.000000T0000Z-191101T1700Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
546 PM CDT Thu Oct 31 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT FRIDAY...

* WINDS...Northwest to North 20 to 30 knots with higher gusts.

* WAVES/SEAS...3 to 6 feet nearshore building to around 10 feet 
  well offshore. Bays and sounds 1 to 3 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
210 
WHUS74 KMOB 010322
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1022 PM CDT Thu Oct 31 2019

GMZ630>636-650-655-670-675-011130-
/O.CON.KMOB.SC.Y.0041.000000T0000Z-191101T1700Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1022 PM CDT Thu Oct 31 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT FRIDAY...

* WINDS...Northwest to North 20 to 30 knots with higher gusts.

* WAVES/SEAS...3 to 6 feet nearshore building to around 10 feet 
  well offshore. Bays and sounds 1 to 3 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
627 
WHUS74 KMOB 011644
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1144 AM CDT Fri Nov 1 2019

GMZ630>636-650-655-670-675-012100-
/O.EXT.KMOB.SC.Y.0041.000000T0000Z-191101T2100Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1144 AM CDT Fri Nov 1 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS...North around 20 knots with higher gusts.

* WAVES/SEAS...2 to 4 feet nearshore to around 6 feet well
  offshore. Bays and sounds 1 to 2 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
758 
WHUS74 KMOB 011650
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1150 AM CDT Fri Nov 1 2019

GMZ630>636-650-655-670-675-011800-
/O.CAN.KMOB.SC.Y.0041.000000T0000Z-191101T2100Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1150 AM CDT Fri Nov 1 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Mobile has cancelled the Small
Craft Advisory. 

Offshore winds have weakened below criteria. Therefore, the 
advisory has been cancelled.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 30, 12:39 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Oct 30, 12:39 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1239 PM CDT Wed Oct 30 2019

.DISCUSSION...See updated information for land areas and aviation
discussion below.

&&

.UPDATE...Showers with isolated thunderstorms continue across
much of the area as a warm front moves northward across the area.
Some storms have shown rotation especially offshore and areas
near the coast will have to be watched for isolated tornadoes as
these cells move inland. /13

&&

.AVIATION...
18Z issuance...IFR to MVFR cigs and visbys can be expected with
numerous showers and isolated thunderstorms through tonight. IFR
ceilings continue Thursday morning as a cold front moves across
the area. /13

&&

PREV DISCUSSION... /issued 455 AM CDT Wed Oct 30 2019/

NEAR TERM /Now Through Wednesday night/...A warm front that has
been just offshore overnight will be moving onshore this morning.
Showers and thunderstorms will continue to ride up and over this
boundary as it lifts inland today in response to a large, positively
tilted mid level trough moving out of the four corners region to
the central plains. As the storms are interacting with the warm
frontal boundary there have been a few low topped storms showing
some rotation this morning, and expect that this trend to continue
along the boundary today. With the warm front lifting north, and
a cold front off to our west, a more unstable airmass is expected
over our area with MLCAPE of 500-900 J/KG or so across most of the
area, but possibly as high as 1200 J/KG over the western Florida
panhandle this morning. This marginal CAPE due to ample low level
moisture and veering winds with height suggest some storms could
produce locally damaging winds, and perhaps a brief, weak tornado
(especially in the vicinity of the warm frontal boundary).
However, lapse rates generally below 6 C/KM will hamper overall
severe potential. SPC does have most of our area outlooked with a
Marginal risk of severe weather today, but again this threat is
relatively low. There is also a marginal risk of excessive
rainfall across our area today and tonight, and localized heavy
rainfall and some nuisance type flooding in low lying and flood
prone areas is possible. The cold front mentioned earlier will
move east toward the forecast area this evening and be on the
doorstep of our MS counties by around midnight and then around the
I-65 corridor by around sunrise Thursday morning. Periods of rain,
showers and thunderstorms will continue across the area until this
cold front moves east of the area. Highs today remaining in the
mid and upper 70s for most locations, near 80s some coastal
locations. Lows tonight cooling into the lower 60s over our far
northwestern zones as the cold front moves east of that area this
evening, but will be in the upper 60s to lower 70s over the
remainder of the area. With moderate swell height and swell period
still occurring over the open Gulf waters, combined with tidal
ranges better than 1 ft and continued persistent onshore flow, we
have upgraded to a High Risk for rip currents for today and
Thursday. /12

SHORT TERM /Thursday Through Friday night/...The cold front is
expected to be east of our area by late Thursday, with rains
ending and much cooler air moving in Thursday night and Friday.
Highs Friday ranging from the mid 50s northwest to lower 60s
southeast. Lows both Thursday night and Friday nights in the mid
to upper 30s interior and low to mid 40s coastal. /12

LONG TERM /Saturday Through Tuesday/...Synoptic scale surface
high will control the local weather pattern with rain-free
weather over the weekend. A small chance of showers may return to
the southern zones by Tuesday. Latest gridded high temperatures
show that Saturday and Sunday's numbers will be similar to those
of Friday. Highs to gradually modify/warm heading into the
beginning of next week. Overnight lows to remain chilly in the
mid/upper 30s inland and mid/upper 40s coastal over the weekend
and warming into the upper 40s to mid/upper 50s by Tuesday. /12

MARINE...A moderate southerly flow will continue through early
Thu as a warm front lifts north over the marine area today followed
by a strong cold front approaching from the northwest late tonight
and early Thu. Widespread rain with isolated embedded thunderstorms
will continue through early Thu and a few strong thunderstorms
will also be possible through early Thu. The cold front is
expected to move east across the marine area by Thu afternoon,
leading to a strong offshore flow late Thu through Sat. Hazardous
wind and wave conditions will be likely in the wake of the cold
front likely resulting in Small Craft conditions Thu night through
Fri, and possibly over the weekend as reinforcing cold air continues
to move south over the north central Gulf. 32/ee

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Thursday evening for ALZ265-266.

FL...High Rip Current Risk through Thursday evening for FLZ202-204-
     206.

MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Oct 30, 6:34 AM CDT, 8 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
634 AM CDT Wed Oct 30 2019

ALZ265-266-FLZ202-204-206-311145-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
634 AM CDT Wed Oct 30 2019

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THURSDAY EVENING...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

A warm front will lift north across the forecast area today, producing
widespread rain, showers and thunderstorms across the region. Some
of the storms could be strong to marginally severe, with damaging
winds being the primary threat but an isolated, weak tornado is
possible, especially in the vicinity of the warm frontal boundary.

Periods of heavy rain will be likely today and tonight as well, possibly
leading to some minor nuisance flooding in low lying areas through tonight.
Currently, a Marginal Risk for excessive rainfall is in effect.

There is now a High Risk of rip currents along the Gulf beaches of
Alabama and the western Florida panhandle today and tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A cold front will be moving east across the region Thursday morning
and then east of the area by mid Thursday afternoon. Showers and
thunderstorms will be possible just ahead of the cold front but
ending with the cold frontal passage. A few of those storms could be
strong as well.

A High Risk of rip currents continues along the Gulf beaches of
Alabama and the western Florida panhandle through Thursday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-311145-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
634 AM CDT Wed Oct 30 2019

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Today and Tonight.

A warm front will lift north across the forecast area today, producing
widespread rain, showers and thunderstorms across the region. Some
of the storms could be strong to marginally severe, with damaging
winds being the primary threat but an isolated, weak tornado is
possible, especially in the vicinity of the warm frontal boundary.

Periods of heavy rain will be likely today and tonight as well, possibly
leading to some minor nuisance flooding in low lying areas through tonight.
Currently, a Marginal Risk for excessive rainfall is in effect.

There is now a High Risk of rip currents along the Gulf beaches of
Alabama and the western Florida panhandle today and tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A cold front will be moving east across the region Thursday morning
and then east of the area by mid Thursday afternoon. Showers and
thunderstorms will be possible just ahead of the cold front but
ending with the cold frontal passage. A few of those storms could be
strong as well.

A High Risk of rip currents continues along the Gulf beaches of
Alabama and the western Florida panhandle through Thursday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630>636-650-655-670-675-311145-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
634 AM CDT Wed Oct 30 2019

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Hazardous winds and wave possible today and tonight, especially in
the vicinity of showers and thunderstorms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous wind and wave conditions will be likely in the wake of
a cold front late Thursday night through Friday and possibly
continuing into the weekend.

In the hours before

Special weather statement, Oct 30, 9:29 AM CDT, 5 hours 49 minutes before
Special Weather Statement
National Weather Service Mobile AL
929 AM CDT Wed Oct 30 2019

ALZ261-263-301515-
Mobile Inland AL-Mobile Central AL-
929 AM CDT Wed Oct 30 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN MOBILE COUNTY UNTIL 1015 AM CDT...

At 929 AM CDT, the strong thunderstorms were located along a line
extending from 4 miles southwest of Gulfcrest to 3 miles southwest of
Chunchula to 3 miles north of Semmes to 3 miles northeast of Tanner
Williams, and moving east at 15 mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Saraland, Satsuma, Creola, Chunchula, Gulfcrest, Axis, Semmes, I65
And I165 and I65 And AL 158.

LAT...LON 3074 8836 3088 8831 3099 8833 3107 8809
      3097 8802 3086 8802 3074 8809
TIME...MOT...LOC 1429Z 259DEG 13KT 3094 8828 3089 8825 3083 8827 3076
8833
Special weather statement, Oct 30, 12:16 PM CDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Mobile AL
1216 PM CDT Wed Oct 30 2019

ALZ261-262-301800-
Baldwin Inland AL-Mobile Inland AL-
1216 PM CDT Wed Oct 30 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN MOBILE AND NORTHWESTERN BALDWIN COUNTIES UNTIL 100 PM
CDT...

At 1215 PM CDT, the strong thunderstorm was located over Chunchula,
or 7 miles northwest of Satsuma, moving east at 15 mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Saraland, Satsuma, Creola, Chunchula, Axis and I65 And AL 158.

LAT...LON 3080 8802 3080 8824 3098 8826 3104 8796
      3082 8792 3080 8793 3080 8792 3079 8792
      3079 8797 3080 8797 3079 8799 3080 8799
      3079 8802
TIME...MOT...LOC 1715Z 264DEG 12KT 3090 8818
Special weather statement, Oct 30, 3:01 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Mobile AL
301 PM CDT Wed Oct 30 2019

ALZ263-265-302100-
Mobile Coastal AL-Mobile Central AL-
301 PM CDT Wed Oct 30 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN MOBILE COUNTY UNTIL 400 PM CDT...

At 259 PM CDT, the strong thunderstorms were located along a line
extending from 4 miles west of Tanner Williams to Big Point to 7
miles south of Moss Point, and moving east at 20 mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Theodore,
Chickasaw, Grand Bay, Bayou La Batre, Semmes, Tanner Williams, I65
And I165, Coden, Mobile Regional Airport and I10 And I65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3038 8825 3039 8829 3037 8831 3041 8835
      3039 8839 3078 8840 3078 8801 3069 8803
      3070 8803 3075 8804 3074 8805 3068 8804
      3057 8809 3035 8812 3035 8819 3038 8824
      3034 8826
TIME...MOT...LOC 1959Z 267DEG 18KT 3073 8845 3058 8848 3032 8851

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 1:47 AM CDTSpecial Marine WarningMOB88 min
Oct 30, 2:15 AM CDTSpecial Marine WarningMOB90 min
Oct 30, 2:28 AM CDTSevere Thunderstorm WarningMOBMobile62 min
Oct 30, 2:31 AM CDTSpecial Marine WarningMOB69 min
Oct 30, 2:53 AM CDTTornado WarningMOBMobile7 min
Oct 30, 3:06 AM CDTSevere Thunderstorm WarningMOBMobile54 min
Oct 30, 3:09 AM CDTSpecial Marine WarningMOB2 hr
Oct 30, 3:14 AM CDTSpecial Marine WarningMOB29 min
Oct 30, 3:29 AM CDTSevere Thunderstorm WarningMOBMobile40 min
Oct 30, 3:51 AM CDTSpecial Marine WarningMOB114 min
Oct 30, 4:35 AM CDTRip Current StatementMOBBaldwin, Mobile38 hr
Oct 30, 5:26 AM CDTSpecial Marine WarningMOB94 min
Oct 30, 6:37 AM CDTSpecial Marine WarningMOB2 hr
Oct 30, 7:27 AM CDTSpecial Marine WarningMOB93 min
Oct 30, 7:50 AM CDTSevere Thunderstorm WarningMOBMobile55 min
Oct 30, 8:06 AM CDTSpecial Marine WarningMOB54 min
Oct 30, 8:42 AM CDTSpecial Weather StatementMOBMobile48 min
Oct 30, 8:45 AM CDTSpecial Marine WarningMOB90 min
Oct 30, 9:18 AM CDTSpecial Marine WarningMOB27 min
Oct 30, 9:29 AM CDTSpecial Weather StatementMOBMobile46 min
Oct 30, 9:40 AM CDTAreal Flood AdvisoryMOBMobile2 hr
Oct 30, 10:35 AM CDTRiver Flood WarningMOBChoctaw, Clarke, Washington6 days
Oct 30, 10:35 AM CDTRiver Flood WarningMOBChoctaw, Clarke, Washington21 days
Oct 30, 10:45 AM CDTSpecial Marine WarningMOB60 min
Oct 30, 11:34 AM CDTSpecial Marine WarningMOB26 min
Oct 30, 12:09 PM CDTSpecial Marine WarningMOB36 min
Oct 30, 12:13 PM CDTSpecial Marine WarningMOB32 min
Oct 30, 12:16 PM CDTSpecial Weather StatementMOBMobile44 min
Oct 30, 12:24 PM CDTTornado Warning Tornado observedMOBMobile15 min
Oct 30, 12:53 PM CDTSpecial Marine WarningMOB97 min
Oct 30, 1:12 PM CDTSpecial Marine WarningMOB35 min
Oct 30, 1:41 PM CDTSpecial Marine WarningMOB10 min
Oct 30, 1:57 PM CDTSpecial Marine WarningMOB69 min
Oct 30, 2:43 PM CDTAreal Flood AdvisoryMOBMobile6 hr
Oct 30, 3:01 PM CDTSpecial Weather StatementMOBMobile59 min
Oct 30, 3:18 PM CDTSpecial Marine WarningMOB87 min
Oct 30, 3:29 PM CDTSpecial Marine WarningMOB61 min
Oct 30, 3:37 PM CDTFlash Flood WarningMOBBaldwin, Clarke, Mobile6 hr
Oct 30, 3:51 PM CDTSpecial Weather StatementMOBBaldwin54 min
Oct 30, 4:29 PM CDTSpecial Marine WarningMOB91 min
Oct 30, 5:11 PM CDTSpecial Marine WarningMOB94 min
Oct 30, 5:16 PM CDTSpecial Marine WarningMOB29 min
Oct 30, 5:17 PM CDTSpecial Weather StatementMOBBaldwin43 min
Oct 30, 5:21 PM CDTSpecial Marine WarningMOB84 min
Oct 30, 6:17 PM CDTFlash Flood WarningMOBEscambia6 hr
Oct 30, 6:46 PM CDTSpecial Marine WarningMOB89 min
Oct 30, 2:25 PM CDTTornado WarningMOBEscambia, Santa Rosa50 min
Oct 30, 2:53 PM CDTAreal Flood AdvisoryMOBOkaloosa, Santa Rosa3 hr
Oct 30, 3:26 PM CDTSpecial Weather StatementMOBOkaloosa49 min
Oct 30, 5:32 PM CDTSpecial Weather StatementMOBSanta Rosa43 min
Oct 30, 5:33 PM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa23 min
Oct 30, 6:14 PM CDTTornado WarningMOBOkaloosa46 min
Oct 30, 6:22 PM CDTTornado WarningMOBOkaloosa38 min
Oct 30, 6:50 PM CDTTornado WarningMOBOkaloosa40 min
Oct 30, 6:55 PM CDTSevere Thunderstorm WarningMOBOkaloosa50 min
Oct 30, 6:54 AM CDTSpecial Weather StatementMOBGeorge66 min
Oct 30, 8:24 AM CDTSpecial Weather StatementMOBGreene51 min
Oct 30, 2:19 PM CDTFlash Flood WarningMOBGeorge, Greene, Perry, Stone6 hr

Nearby

Small Craft Advisories in Alabama, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.